A generalization of Jaeger-Nomura's Bose Mesner algebra associated to type II matrices
Annales de l'Institut Fourier, Volume 49 (1999) no. 3, p. 1027-1035

A category N generalizing Jaeger-Nomura algebra associated to a spin model is given. It is used to prove some equivalence among the four conditions by Jaeger-Nomura for spin models of index 2.

Une catégorie généralisant l’algèbre de Jaeger-Nomura associée à un modèle de spin est donnée. Elle est utilisée pour prouver des équivalences parmi les quatre conditions données par Jaeger-Nomura pour les modèles de spin d’index 2.

@article{AIF_1999__49_3_1027_0,
     author = {Matsumoto, Makoto},
     title = {A generalization of Jaeger-Nomura's Bose Mesner algebra associated to type II matrices},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {49},
     number = {3},
     year = {1999},
     pages = {1027-1035},
     doi = {10.5802/aif.1704},
     zbl = {0917.05084},
     mrnumber = {2000k:57012},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1999__49_3_1027_0}
}
A generalization of Jaeger-Nomura's Bose Mesner algebra associated to type II matrices. Annales de l'Institut Fourier, Volume 49 (1999) no. 3, pp. 1027-1035. doi : 10.5802/aif.1704. http://www.numdam.org/item/AIF_1999__49_3_1027_0/

[1] Ei. Bannai and Et. Bannai, Generalized generalized spin models (four-weight spin models), Pac. J. Math., 170 (1995), 1-16. | MR 97f:57005 | Zbl 0848.05072

[2] T. Huang and H. Guo, Four-weight spin models and related Bose-Mener algebras, preprint 1997.

[3] F. Jaeger, A talk in RIMS, 1994.

[4] F. Jaeger, M. Matsumoto and K. Nomura, Bose-Mesner algebras related with type II matrices and spin models, Journal of Algebraic Combinatorics, 8 (1998), 39-72. | MR 99f:05125 | Zbl 0974.05084

[5] F. Jaeger and K. Nomura, Symmetric versus non-symmetric spin models for link invariants, submitted (1997). | Zbl 0946.05084

[6] V.F.R. Jones, On knot invariants related to some statistical mechanical models, Pac. J. Math., 137 (1989), 311-336. | MR 89m:57005 | Zbl 0695.46029

[7] K. Nomura, An algebra associated with a spin model, Journal of Algebraic Combinatorics, 6 (1997), 53-58. | MR 98g:05158 | Zbl 0865.05077